首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Mark Blaug on the normativity of welfare economics
  • 本地全文:下载
  • 作者:D. Wade Hands
  • 期刊名称:Erasmus Journal for Philosophy and Economics (EJPE)
  • 印刷版ISSN:1876-9098
  • 出版年度:2013
  • 卷号:6
  • 期号:3
  • 页码:1-25
  • 出版社:Erasmus Institute for Philosophy and Economics
  • 摘要:This article examines Mark Blaug's position on the normative character of Paretian welfare economics in general, and also specifically with respect to his debate with Pieter Hennipman over this question during the 1990s. The article also clarifies some of the confusions that emerged within the context of this debate, and provides as a conclusion some additional arguments supporting Mark Blaug's position, which he himself did not provide
  • 关键词:positive and normative economics; Pareto optimality; welfare ;economics; ethical and methodological norms; Blaug Hennipman debate
国家哲学社会科学文献中心版权所有